Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/121720
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Harjani Saúco, Jackie Jerónimo | en_US |
dc.contributor.author | López Brito, María Belén | en_US |
dc.contributor.author | Sadarangani Sadarangani, Kishin Bhagwands | en_US |
dc.date.accessioned | 2023-03-31T14:44:07Z | - |
dc.date.available | 2023-03-31T14:44:07Z | - |
dc.date.issued | 2021 | en_US |
dc.identifier.issn | 1583-5022 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/121720 | - |
dc.description.abstract | In this paper, by using a mixed monotone operator method we study the existence and uniqueness of positive solutions to the following nonlinear fractional boundary value problem (Formula presented)where (Formula presented) denotes de Caputo fractional derivative, f: [0, 1] × [0, ∞) × [0, ∞) → [0, ∞) and g: [0, 1] × [0, ∞) → [0, ∞) are continuous functions and H is an operator (not necessarily linear) applying C[0, 1] into itself. Moreover, in order to illustrate our results, we present some examples. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Fixed Point Theory | en_US |
dc.source | Fixed Point Theory, v. 22 (1), p. 189-204, (2021) | en_US |
dc.subject | 120219 Ecuaciones diferenciales ordinarias | en_US |
dc.subject.other | Fractional boundary value problem | en_US |
dc.subject.other | Positive solution | en_US |
dc.subject.other | Mixed monotone operator | en_US |
dc.subject.other | Fixed point | en_US |
dc.title | Positive solutions for a fractional boundary value problem via a mixed monotone operator | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.24193/fpt-ro.2021.1.13 | en_US |
dc.identifier.scopus | 2-s2.0-85108425713 | - |
dc.identifier.isi | WOS:000627593500013 | - |
dc.contributor.orcid | #NODATA# | - |
dc.contributor.orcid | #NODATA# | - |
dc.contributor.orcid | #NODATA# | - |
dc.identifier.eissn | 2066-9208 | - |
dc.description.lastpage | 204 | en_US |
dc.identifier.issue | 1 | - |
dc.description.firstpage | 189 | en_US |
dc.relation.volume | 22 | en_US |
dc.investigacion | Ciencias | en_US |
dc.utils.revision | Sí | en_US |
dc.date.coverdate | February, 2021 | en_US |
dc.identifier.ulpgc | Sí | en_US |
dc.contributor.buulpgc | BU-INF | en_US |
dc.description.sjr | 0,68 | |
dc.description.jcr | 1,396 | |
dc.description.sjrq | Q2 | |
dc.description.jcrq | Q1 | |
dc.description.scie | SCIE | |
dc.description.miaricds | 10,8 | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-3154-6773 | - |
crisitem.author.orcid | 0000-0002-1484-0890 | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Harjani Saúco, Jackie Jerónimo | - |
crisitem.author.fullName | López Brito, María Belén | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
1
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
1
checked on Mar 30, 2025
Page view(s)
76
checked on Oct 12, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.